# SDR UIEA200900056

- Difficulty date: September 15, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,331 hours, 13,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED UPPER L/E PANEL AT ILES 700.72 AND 30.0 INCHES FROM FRONT OF PANEL HAS AN AREA OF A PREVIOUS REPAIR 22.00 BY 15.0 INCHES OF DELAMINATION.  PERMANENT REPAIR ACCOMPLISHED IAW SRM 51-40-09 SHEET 2 AND 5, PREPREG 250 DEGREES F CURE IAW SRM 51-40-12.
